Article: Four new species of Chalcidoidea parasitic on Cactus insects
Add this to your Mendeley library Report an error

Title

Four new species of Chalcidoidea parasitic on Cactus insects

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

83

Series / Issue

Issue: 2995

Pages

481--486

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.83-2995.481

Title

Four new species of Chalcidoidea parasitic on Cactus insects

By

Gahan, Arthur

Genre

Article

Date of Publication

1936

Original Publication

Proceedings of the United States National Museum

Volume

83

Series / Issue

Issue: 2995

Pages

481--486

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.83-2995.481

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Four new species of Chalcidoidea parasitic on Cactus insects</title>
</titleInfo>
<name>
<namePart>Gahan, Arthur</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>83</number>
</detail>
<extent unit="pages">
<start>481</start>
<end>486</end>
</extent>
<date>1936</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/9024</identifier>
</mods>

Download BibTeX citation

@article{bhlpart9024,
title = {Four new species of Chalcidoidea parasitic on Cactus insects},
journal = {Proceedings of the United States National Museum},
volume = {83},
url = {http://www.biodiversitylibrary.org/part/9024},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Gahan, Arthur},
year = {1936},
pages = {6},
}

Download EndNote citation

%0 Journal Article
%A Gahan, Arthur
%D 1936
%T Four new species of Chalcidoidea parasitic on Cactus insects
%J Proceedings of the United States National Museum
%V 83
%U http://www.biodiversitylibrary.org/part/9024
%R 10.5479/si.00963801.83-2995.481